# SDR UALA2011012400388

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,707 hours, 22,563 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Component: Power Supply
- Component part number: 20121
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED COACH INTERIOR EMERGENCY LIGHTS ARE ON INFLIGHT WITH THE CONTROL SWITCHES OFF AND NO EICAS MESSAGE.  CYCLED BOTH COCKPIT SWITCH AND AFT F/A SWITCH TO TRY TO EXTINGUISH, NO HELP.  REPLACED POWER SUPPLY M10818 AND BATTERY PACKS AT M10818, M10817AND M10770.  TESTED INPUT VOLTAGE TO ABOVE POWER SUPPLIES, ON SIGNAL AND OFF SIGNAL. FOUND ALL OK.  LIGHT OPS TEST AND SYS TEST OK.
